Pacific Journal of Mathematics

A continuity property for vector valued measurable functions.

R. B. Darst

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 469-479.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036486

Mathematical Reviews number (MathSciNet)
MR0149337

Zentralblatt MATH identifier
0109.08202

Subjects
Primary: 46.20

Citation

Darst, R. B. A continuity property for vector valued measurable functions. Pacific J. Math. 12 (1962), no. 2, 469--479. https://projecteuclid.org/euclid.pjm/1103036486


Export citation

References

  • [1] R. B. Darst, A note on abstract integration, Trans. Amer. Math. Soc, 99 (1961), 292- 297.
  • [2] Dunford and Schwartz, Linear Operators, Interscience, New York, 1958.
  • [3] O. Frink, Jordan measure and Riemann integration, Annals of Math., Ser. 2, 34 (1933), 518-526.
  • [4] L. M. Graves, Riemann integration and Taylor's theorem in general analysis, Trans. Amer. Math. Soc, 29 (1927), 163-177.
  • [5] T. H. Hildebrandt, On bounded linear functional operations, Trans. Amer. Math. Soc, 36 (1934), 868-875.
  • [6] P. Porcelli, Two embedding theorems with applications to weak convergence and com- pactness in spaces of additive type functions Indiana Journal, 9 (1960), 273-292.
  • [7] P. Porcelli and P. M. Anselone, On invariant Banach measures, Indiana Journal, 1O (1961), 309-316.